# SDR USAA2012091400044

- Difficulty date: September 2, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 31,826 hours, 21,190 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Coupling
- Part number: D53472102202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - R2 DOOR SILL COUPLING CORRODED BETWEEN FR 67 & FR 68 AT -Y1162.  REMOVED AND REPLACED COUPLING IAW A319 SRM 51-72-11 DRAWING 53472780.
